# SDR AALA202307038286

- Difficulty date: June 29, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N305NX
- Make and model: Boeing 737823
- Aircraft serial: 31253
- Aircraft time: 18,831 hours, 8,062 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Condition: False Indication
- Location: Zone 200 - Fuse
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEADING EDGE FLAPS TRANSIT LIGHT STAYS ON WITH FLAP HANDLE EXTENDED. MANUALLY EXTENDED FLAPS. EMERGENCY DECLARED; FLIGHT LANDED SAFELY AT ORD. **SUPPLEMENTAL REPORT FOR AALA202306308286:  REPLACED FLAP POSITION INDICATOR PER AMM 27-58-02. ACCOMPLISHED SATISFACTORY OPERATIONAL TEST PER AMM 27-51-00-710-801.** (CLOSED)
